# SDR HNAA2015081900256

- Difficulty date: August 19, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 64,158 hours, 71,864 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 7021450601
- Condition: Inoperative
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR WILL NOT PAINT IN KNOWN WEATHER.  R & R WEATHER RADAR R/T IAW MM 34-41-04.  OPS CHECKED GOOD IAW PB 34-18.  OK FOR SERVICE.
